# SDR 98ZZZX1228

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Condition: Chipped
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - BOLT AT RT CENTER LIFT SPOILER AFT JACK ATTACH POINT HAS CHROME PLATING CHIPPING OFF.  REF:  SSI 57-51-116.  INSTALLED A NEW BOLT IN RT MID-SPOILER AFT JACK ATTACH POINT.
